McConnell, G and Jennings, D orcid.org/0000-0003-1201-3725 (2014) On the spectral dependence of separable and classical correlations in small quantum systems. Quantum Information and Computation, 14 (9-10). pp. 857-887. ISSN 1533-7146
Metadata
Item Type: | Article |
---|---|
Authors/Creators: |
|
Dates: |
|
Institution: | The University of Leeds |
Academic Units: | The University of Leeds > Faculty of Engineering & Physical Sciences (Leeds) > School of Physics and Astronomy (Leeds) > Theoretical Physics (Leeds) |
Depositing User: | Symplectic Publications |
Date Deposited: | 01 Apr 2019 14:37 |
Last Modified: | 01 Apr 2019 14:37 |
Status: | Published |
Publisher: | Rinton Press, Inc. |
Identification Number: | 10.26421/QIC14.9-10 |
Open Archives Initiative ID (OAI ID): | oai:eprints.whiterose.ac.uk:139405 |